I have tried isolating what foods might cause my stomach upset, but it does not appear to be consistent with any food (except possibly fried chicken). I have diarreah at least 3 nights each week usually starting between 2:30 and 4:30 a.m. (I take Arimidex at supper-time), In addition I have had a few dizzy spells (lasting several days), my skin stinging when I get too hot, and hot flashes. Otherwise, I feel great. I have been taking Arimidex for over 8 months now.
Do certain foods contribute to stomach upset on Arimidex?
Added 11 Jan 2010:
I guess I should have said that I have acid reflux, expecially when I am eating, but it is not as bad as when I was taking chemo. I also had the diarreah during chemo & thought it would go away after chemo stopped. It is just about every other night that I have a problem. I have tried isolating foods that cause reflux, but as I said earlier, they do not necessarily appear to cause diarreah. One that is supposed to cause reflux is milk, so I switched to soy milk; tomatoes, raw onions, hot spices, etc., are reflux causes and they don't always cause diarreah. It is very frustrating!
You are absolutely correct. High fat meals can upset your stomach while taking Arimidex. Here are some other things that can upset your stomach while taking this medication:
The most frequent cause of upset stomach is eating high-fat foods too quickly. Other common causes include:
* eating too quickly
* a high-fat diet
* high levels of stomach acid
* acid reflux disease, where stomach acid is forced back up through the esophagus
* medication such as NSAIDs used for treating other conditions
* excess alcohol and/or caffeine consumption.
I hope this helps! Good luck to you!
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2014 • 1 answer
Posted 6 Sep 2014 • 1 answer
Posted 30 Nov 2014 • 3 answers
Posted 28 May 2015 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers